# SDR DALA2024050905041

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,681 hours, 41,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 157-200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP ANGLE AT FORWARD GALLEY SERVICE DOOR JAMB STA Y=157-200. SUMMARY OF NRC 00345: CORROSION LEVEL 2. CUSP ANGLE AT FORWARD GALLEY SERVICE DOOR JAMB STA Y=157-200 WAS REPAIRED PER PRI 617406-14 REV 2 AND ER/A 617406-14 REV ORIGINAL, SECTION I: PERMANENT REPAIR. (LP #0333332)
